Limit search to available items
Book Cover
Author Bates, Peter W., 1947-

Title Existence and persistence of invariant manifolds for semiflows in Banach space / Peter W. Bates, Kening Lu, Chongchun Zeng
Published Providence, R.I. : American Mathematical Society, 1998


Description 1 online resource (viii, 129 pages) : illustrations
Series Memoirs of the American Mathematical Society, 1947-6221 ; v. 645
Memoirs of the American Mathematical Society ; no. 645. 0065-9266
Contents 1. Introduction 2. Notation and preliminaries 3. Statements of theorems 4. Local coordinate systems 5. Cone lemmas 6. Center-unstable manifold 7. Center-stable manifold 8. Smoothness of center-stable manifolds 9. Smoothness of center-unstable manifolds 10. Persistence of invariant manifold 11. Persistence of normal hyperbolicity 12. Invariant manifolds for perturbed semiflow
Notes "September 1998, volume 135, number 645 (end of volume)."
Bibliography Includes bibliographical references (pages 125-129)
Notes Print version record
Subject Differentiable dynamical systems.
Hyperbolic spaces.
Invariant manifolds.
Flows (Differentiable dynamical systems)
MATHEMATICS -- Pre-Calculus.
MATHEMATICS -- Reference.
Differentiable dynamical systems.
Flows (Differentiable dynamical systems)
Hyperbolic spaces.
Invariant manifolds.
Form Electronic book
Author Lu, Kening, 1962-
Zeng, Chongchun, 1973-
ISBN 9781470402341